Tail asymptotics for a random sign Lindley recursion

Maria Vlasiou, Zbigniew Palmowski

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

1 Citaat (Scopus)

Uittreksel

We investigate the tail behaviour of the steady-state distribution of a stochastic recursion that generalises Lindley's recursion. This recursion arises in queueing systems with dependent interarrival and service times, and includes alternating service systems and carousel storage systems as special cases. We obtain precise tail asymptotics in three qualitatively different cases, and compare these with existing results for Lindley's recursion and for alternating service systems.

Originele taal-2Engels
Pagina's (van-tot)72-83
Aantal pagina's12
TijdschriftJournal of Applied Probability
Volume47
Nummer van het tijdschrift1
DOI's
StatusGepubliceerd - 1 jan 2010

Vingerafdruk

Tail Asymptotics
Recursion
Precise Asymptotics
Tail Behavior
Steady-state Distribution
Storage System
Queueing System
Generalise
Dependent
Service system

Citeer dit

Vlasiou, Maria ; Palmowski, Zbigniew. / Tail asymptotics for a random sign Lindley recursion. In: Journal of Applied Probability. 2010 ; Vol. 47, Nr. 1. blz. 72-83.
@article{384ef1e2fbcc4272932eec53161d05a6,
title = "Tail asymptotics for a random sign Lindley recursion",
abstract = "We investigate the tail behaviour of the steady-state distribution of a stochastic recursion that generalises Lindley's recursion. This recursion arises in queueing systems with dependent interarrival and service times, and includes alternating service systems and carousel storage systems as special cases. We obtain precise tail asymptotics in three qualitatively different cases, and compare these with existing results for Lindley's recursion and for alternating service systems.",
keywords = "Cramer conditions, Intermediate tail, Sharp asymptotics, Stochastic recursion, Subexponential distribution",
author = "Maria Vlasiou and Zbigniew Palmowski",
year = "2010",
month = "1",
day = "1",
doi = "10.1239/jap/1269610817",
language = "English",
volume = "47",
pages = "72--83",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "1",

}

Tail asymptotics for a random sign Lindley recursion. / Vlasiou, Maria; Palmowski, Zbigniew.

In: Journal of Applied Probability, Vol. 47, Nr. 1, 01.01.2010, blz. 72-83.

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

TY - JOUR

T1 - Tail asymptotics for a random sign Lindley recursion

AU - Vlasiou, Maria

AU - Palmowski, Zbigniew

PY - 2010/1/1

Y1 - 2010/1/1

N2 - We investigate the tail behaviour of the steady-state distribution of a stochastic recursion that generalises Lindley's recursion. This recursion arises in queueing systems with dependent interarrival and service times, and includes alternating service systems and carousel storage systems as special cases. We obtain precise tail asymptotics in three qualitatively different cases, and compare these with existing results for Lindley's recursion and for alternating service systems.

AB - We investigate the tail behaviour of the steady-state distribution of a stochastic recursion that generalises Lindley's recursion. This recursion arises in queueing systems with dependent interarrival and service times, and includes alternating service systems and carousel storage systems as special cases. We obtain precise tail asymptotics in three qualitatively different cases, and compare these with existing results for Lindley's recursion and for alternating service systems.

KW - Cramer conditions

KW - Intermediate tail

KW - Sharp asymptotics

KW - Stochastic recursion

KW - Subexponential distribution

UR - http://www.scopus.com/inward/record.url?scp=85038520386&partnerID=8YFLogxK

U2 - 10.1239/jap/1269610817

DO - 10.1239/jap/1269610817

M3 - Article

VL - 47

SP - 72

EP - 83

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 1

ER -